| Catalog Number |
366702 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® no additive (z) tubes, a piece of red plastic entered 5 sample tubes when drawing plasma.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields have been updated with additional information.B5.It was reported while using bd vacutainer® no additive (z) tubes, a piece of red plastic entered 46 sample tubes when drawing plasma.No adverse impact was reported regarding the patient or user.
Event or Problem Description
It was reported while using bd vacutainer® no additive (z) tubes, a piece of red plastic entered 46 sample tubes when drawing plasma.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.Additionally, 30 retained samples were subjected to a visual inspection for foreign matter, and all 30 retained samples passed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: foreign matter.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description